# SDR QXEA9900269

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11182
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Missing
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AFT CARGO DOOR OUTER SKIN, OUTER LAYER IS CRACKED/BROKEN AND MISSING 1.5 X .375 NEXT TO HINGE ON LEFT-HAND SIDE. REPAIRED IAW FOKKER SRM 52-02-01 PAGE 2, FIGURE 2 AND MM 53-00-00 PAGE 2.
